# SDR 96FDEA00464

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STATION SIN).  SNRM 1246.  MAIN DECK FRAME FOUND CRACKED AT BS 1980 S13L AS MARKED.  C/A REPAIR CARRIED OUT PER FEDEX ERA NR B53-10-324.
